Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Swelling in leg, ankle and foot. Blood work normal, VitD deficiency, anemic, low T4, starting iron shots. Any suggestions ?

I am 41...for several years I've had leg/ankle/foot swelling. There's really no rhyme/reason. If I sit too long, if I'm too hot or have been exercising.... Usually it's worse when I fly...also pre/post menstrual. Hands swell as well....randomly it seems. When I'm hot or have been walking as well.

None of the dr's I've seen about this seem concerned. The majority of my blood work is normal. I have a pretty good VitD deficiency, anemic and my t4 was a little low. I'm on my 4th wk of a thyroid med, and hi dose of VitD. I'll be starting some iron shots soon as well.

I am over weight....I have lost weight, and gained it back due to various issues. And it is very hard for me to lose weight no matter what I do. My main concern is the swelling at the moment. The other issues are being addressed. I just don't even know what else to check in regards to the swelling. Would appreciate any suggestions. Thank you!
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hello, anaemia gives rise to peripheral swelling and also hypothyroidism. I hope you will be benifitted with the above regime. Thank you
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor